See Alike in...

Alike App

Browser

mollymae

817d

i recently started a new medicine and it has been making my anxiety really bad what do I do

Top reply
    • mollymae

      808d

      @butterflyjen I called my doctor over a week ago still haven't heard back from him.

    • butterflyjen

      812d

      I think you should call your doctor and tell them that your anxiety is getting worse. They should put you on somthing differant.

      • mollymae

        808d

        @butterflyjen I called my doctor over a week ago still haven't heard back from him.

    • flower_goddess

      815d

      it also depends on how high your dosage is. if citalopram gave me worse anxiety and depression when i raised my dosage. but i would talk to your doctor about it because its different for everyone. i am sensitive to SSRI medications so maybe get that checked out too?

      • mollymae

        815d

        @flower_goddess my dosage is only 10 mg once a day.

    • mollymae

      816d

      I started it almost 2 weeks ago but yesterday my anxiety was so bad I had to leave school early

      • Sydari

        816d

        @mollymae I would stop the medication if you know it's directly affecting your experience unless it will damage you more to be off of it. Please talk to your provider about this

        • mollymae

          815d

          @Sydari ok thanks for the advice I will stop taking it on Friday I left a message with my prescriber but he hasn't gotten back to me yet. I know it is the medicine because I was put on it for depression but my anxiety got really bad this past week

    • Sydari

      817d

      How long have you been taking it? Sometimes these type of side effects are temporary but if it lasts more than a couple weeks I would stop taking it and/or contact my prescriber.

    • Shortcake516

      817d

      I also take buspirone twice a day for my anxiety. That might help along with the Citalopram.

      • mollymae

        816d

        @Shortcake516 the citalopram Is what made my anxiety worse

      • Deb_T

        817d

        @Shortcake516 I do both as well good combination for me

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion